Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Took depo injection. Had sex. Having dizziness, faintiness, cramps, spotting. Pregnant?

My last period was the end of jan an I had the depo injection on the 11 feb an was told cos I d had it midway through a cycle i wouldn t be covered till the following Monday I had sex with my partner on the 14 an 15 feb now from last wed iv been feelin sick an Friday just gone which was the 8 march till today iv been sick each night around tea time feeling dizzy faint had period type pains an spottin a light pink blood an sometimes brown mucusy colour could I be pregnant
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
it doesn't look like pregnancy, it only looks like, you are having mid cycle spotting.

wishing you good health.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor